# SDR SWAA2021070690017

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 8,075 hours, 17,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR BULKHEAD LIGHT ABC ROW 14 FLICKERING ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / R&R'D LIGHT ASSEMBLY IAW MM 33-51-04CLOSING# 90702
